# SDR AALA202508045563

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 77,966 hours, 36,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EPSU FAILED TO TEST OK.  MAINETNANCE REPLACED L1 DOOR EMERGENCY POWER SUPPLY UNIT (EPSU) IAWE AMM 33-51-38.
